# SDR SWAA2023061959625

- Difficulty date: June 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 73,690 hours, 43,735 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL FRONT SPAR UPPER SLIDING SEAL IS CRACKED.<[01] R&R L/H HORIZONTAL STAB UPPER FWD SLIDING SEAL REF AMM 53-31-31.
